# SDR AALA202408286253

- Difficulty date: August 23, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER ELEVATOR #2 HINGE ARM END FITTING HAS EXCESSIVE PLAY. REPLACED HINGE ARM PER AMM 55-16-42.
